# SDR DL73E992093

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 66,240 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL QTY DOWN TO -0-. LOW OIL PRESS LIGHT          ILLUMINATED.  CREW SHUT DOWN ENG PER POM.  FOUND OIL LEAKAGE IN TURBINE SECTION.  REPLACED ENGINE.
